PhysiciansCare® Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

PhysiciansCare® Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Item # ACM90015

  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
Manufacturer #: 90015
Express
$31.95/BX

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.

Contains: Ibuprofen; Description: 2/Pack; Quantity: 50 per box; For Use With: First Aid Stations/Kits; Individual Use.

Write 
/ 5
Reviews
of